# SDR QXEA2013061901092

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 29,234 hours, 30,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THRU 10,000' MSL, CABIN ALTITUDE CLIMBED AT MAX RATE AND THEN DESCENDED AT MAX RATE.  CABIN ALTITUDE COULD NOT BE CONTROLLED IN EITHER AUTO OR MANUAL MODES.  FAIRLY STRONG BURNING RUBBER ODOR NOTED BOTH IN COCKPIT AND CABIN,  NO FAULT MESSAGE ON PRESSURE CONTROLLER.  F/A B REPORTED A LOUD POP BEHIND HER AS CABIN PRESSURE WAS LOST.  ON INSPECTION FOUND A HOLE IN AFT CARGO DOOR SEAL.  R & R CARGO DOOR SEAL REF AMM TASK 52-31-26-000-801 AND 52-31-26-400-801.  FUNCTIONAL CHECKED GOOD.  ALSO FOUND CANTED BULKHEAD BLOW OUT PANEL POPPED OUT.  REINSTALLED BLOW OUT PANEL REF AMM TASK 25-52-01-400-802.  PERFORMED TROUBLESHOOTING COMMON ODORS IN ACFT IAW MCN 62172-01, FORM M-116, PARA 1A, B2,3.  NO ABNORMAL ODORS NOTED.  CHECK FLIGHT SATISFACTORY.  RETURNED TO SERVICE.
